# SDR 20001016SH008

- Difficulty date: September 15, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N236CA
- Make and model: Lear 25B
- Aircraft serial: 161
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adj
- Location: Entry Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, ENTRY DOOR LIGHT CAME ON.  AIRCRAFT ABORTED FLIGHT AND LANDED.  RECYCLED DOOR, LIGHT WORKED CORRECTLY.  MAINTENANCE DID RE-ADJUST SWITCH TO ENSURE THE PROBLEM WAS CORRECTED.  (X)
